advertisement
Question
Posted by: worried | 2008/07/30

Diane 35 worried

hi doc,
im on diane-35 for my skin and for a birth control. ive been on it for six months now. when i started taking it, i had nausea as a side effect, and i was told it normally goes away in first few months. i still experience nausea, esp at night, its a hungry kinda nausea. Is it normal for this to happen. And please how safe is the pill? i take it very carefully, and same time every day and i never miss, yet when i experience nausea i start stressing that im pregnant. Can nausea be due to something else. i know i cant be pregnant as im very carefull and i still have regular periods.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some women do experience nausea as a side effect for all the time that they are on the Pill. You are more than 99% safe.

Bestw sihes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement